Although decongestent medication is not dangerous, you need to be careful how much you take, really you should stick to the stated dosage as the majority of decongestent tablets contain paracetamol (1000mg which is equivalant to taking two paracetamol, obviously if you consumed more than that it would be an overdose). Decongestant tablets also contain phenylephrine hydrochloride which increses nblood pressure and also causes drowsiness. The primary side effect of phenylephrine is hypertension. Patients with congestion and hypertension are typically advised to avoid products containing phenylephrine. Patients with a history of epilepsy and on anticonvulsant medication should not take this substance. The drug interaction might produce seizures. The primary side effect of phenylephrine is hypertension. Patients with congestion and hypertension are typically advised to avoid products containing phenylephrine. Patients with a history of epilepsy and on anticonvulsant medication should not take this substance. The drug interaction might produce seizures.
Diphenhydramine is an antihistamine. It's a decongestant medication when associated to pseudoephedrine. Diphenhydramine continues to be an anti histamine, but when combined to a decongestant, it is more effective to relief cold symptoms.
What is the strongest over the count decongestant
A viro tablet is a combination medication that is prescribed to treat the common cold. It contains a decongestant, antihistamine, acetaminophen, and dextromethorphan.
He took too much sleeping medication.
the decongestant is idot know
sleeping(too little or too much) self medication
This is a fairly potent medication that contains a narcotic (hydrocodone), an anti-histamine (chlorpheniramine), and a decongestant (phenyleprine). Essentially this drug is used for a bad cold & cough.
you are probably using too much acne medication you should take smaller amounts or you could use diffrent medication
The "D" stands for "Decongestant" .
Yes it is an ingredient in decongestents. It is also used to make illegal drugs as it is one for m of 'speed'. Don't take it at night or you'll never get to sleep!
If a person takes too much antacids, the problem could be as little as indigestion to as severe as a bowel blockage.
Yes, you can take Sudafed or a decongestant while taking Benzonatate. Benzonatate is a cough suppressant and does not contain a decongestant.